# SDR CALA9700994

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 228-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 228L TO 312L, LBL 26.75.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-10-2.
